MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207080470
Medical Device Problem Codes Inflation Problem (1310); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon was damaged.The 85% stenosed target lesion was located in the moderately tortuous and mildly calcified artificial arteriovenous fistula of the left upper limb.An 8.0 x40, 75cm gladiator? elite was advanced for dilation.However, during the first inflation at 18 atmospheres, the pressure was noted to be reduced.After the balloon was removed, it was found to be damaged.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the gladiator device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 20 atmospheres as per gladiator elite specification.The returned device was attached to an encore inflation unit and positive pressure was applied and liquid was observed to be leaking from a balloon pinhole located approximately 14mm proximally from the distal marker band.A visual examination observed no damage to the tip of the device.A visual and tactile examination of the shaft of the device found no issues.A visual examination found no issues or damage to the markerbands of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22050551
Report Number2124215-2025-31922
Device Sequence Number9280292
Product Code LIT
UDI-Device Identifier08714729809876
UDI-Public(01)08714729809876(17)270502(10)33947241
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207080470
Device Catalogue NumberH74939207080470
Device Lot Number0033947241
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale
Patient Weight55 KG